RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 1, Pages 66–73 (Mi tmf3098)  

This article is cited in 8 scientific papers (total in 8 papers)

Four-loop approximation in the $\varphi^4$ model

F. M. Dittes, Yu. A. Kubyshin, O. V. Tarasov


Abstract: The results are given of calculations of the Gelt-Mann–Low function in the four-loop approximation in the massless model with quartic interaction. The coefficients in the expansion of the Gell-Mann–Low function calculated in the framework of perturbation theory are compared with the coefficients calculated in accordance with the asymptotic formula.

Full text: PDF file (917 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:1, 879–884

Bibliographic databases:

Received: 07.12.1977

Citation: F. M. Dittes, Yu. A. Kubyshin, O. V. Tarasov, “Four-loop approximation in the $\varphi^4$ model”, TMF, 37:1 (1978), 66–73; Theoret. and Math. Phys., 37:1 (1978), 879–884

Citation in format AMSBIB
\Bibitem{DitKubTar78}
\by F.~M.~Dittes, Yu.~A.~Kubyshin, O.~V.~Tarasov
\paper Four-loop approximation in the $\varphi^4$ model
\jour TMF
\yr 1978
\vol 37
\issue 1
\pages 66--73
\mathnet{http://mi.mathnet.ru/tmf3098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=514137}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 1
\pages 879--884
\crossref{https://doi.org/10.1007/BF01036288}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3098
  • http://mi.mathnet.ru/eng/tmf/v37/i1/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Kazakov, O. V. Tarasov, D. V. Shirkov, “Analytic continuation of the results of perturbation theory for the model $g\varphi^4$ to the region $g\gtrsim1$”, Theoret. and Math. Phys., 38:1 (1979), 9–16  mathnet  crossref  mathscinet
    2. Yu. A. Kubyshin, “Corrections to the asymptotic expressions for the higher orders of perturbation theory”, Theoret. and Math. Phys., 57:3 (1983), 1196–1202  mathnet  crossref  mathscinet  isi
    3. Yu. A. Kubyshin, “Sommerfeld–Watson summation of perturbation series”, Theoret. and Math. Phys., 58:1 (1984), 91–97  mathnet  crossref  mathscinet  isi
    4. Kazakov, DI, “On the summation of divergent perturbation series in quantum mechanics and field theory”, Journal of Experimental and Theoretical Physics, 95:4 (2002), 581  crossref  isi
    5. Kompaniets M.V., Panzer E., “Minimally Subtracted Six-Loop Renormalization of O(N)-Symmetric Phi(4) Theory and Critical Exponents”, Phys. Rev. D, 96:3 (2017), 036016  crossref  isi
    6. Manashov A.N. Skvortsov E.D. Strohmaier M., “Higher Spin Currents in the Critical O(N) Vector Model At 1/N-2”, J. High Energy Phys., 2017, no. 8, 106  crossref  isi
    7. Gracey J.A., “Large N-F Quantum Field Theory”, Int. J. Mod. Phys. A, 33:35 (2018), 1830032  crossref  mathscinet  zmath  isi  scopus
    8. McKane A.J., “Perturbation Expansions At Large Order: Results For Scalar Field Theories Revisited”, J. Phys. A-Math. Theor., 52:5 (2019), 055401  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:196
    Full text:58
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019